# SDR AALA20060333

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Engine: Pwa JT8D219
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line
- Condition: Leaking
- Location: Oil System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DFW - RIGHT ENGINE SHUT DOWN DUE TO LOSS OF OIL QUANTITY.  ENGINE OIL QUANTITY WAS ZERO BUT PRESSURE INDICATION WAS STILL 36 PSI BUT DROPPING WHEN SHUTDOWN.  OIL TEMPERATURE WAS ABOVE 100 DEGREES CELSIUS.  ENGINE WINDMILLED FOR APPROXIMATELY 22 MINUTES WITH 12 PSI OIL PRESSURE.  ENGINE SHUTDOWN WITHIN 5 MINUTES OF LOW PRESSURE WARNING.  N1 WAS 17 PERCENT WINDMILL, N2 WAS 20 PERCENT WINDMILL.  LANDED DFW WITHOUT INCIDENT.  FOUND OIL LEAK AT THE OIL PRESSURE TRANSMITTER.  REPLACED RIGHT HAND ENGINE OIL TRANSMITTER PRESSURE LINE.  SERVICED ENGINE OIL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
